# SDR UIEA2024042900324

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INB FLAP, INB RIB TORQUE TUBE SUPPORT UPPER ATTACHMENT BOLT HOLE WITH CORROSION.( CORROSION ON RH WING INBOARD MAIN FLAP END RIB AT TORQUE TUBE SUPPORT HOLES (2 EA) WERE REPAIRED PER CMA-TLS 24-0152-02B. NO FURTHER DEFECTS NOTED.  )
